# SDR FDEA201610283718

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Corroded
- Location: Bs 1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 1289, X=-47.5 FOUND CROWN DAMAGED.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
